# SDR 96ZZZX3477

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2015
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 551253
- Condition: Worn
- Location: T/R
- Part time: 228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND SERVICEABLE LIMITS.  MAKES LOUD CLICKING SOUND ONCE EVERY REVOLUTION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
